Solitons in magneto-optic waveguides with quadratic-cubic nonlinearity

Zayed E. M. E. , Shohib R. M. A. , El-Horbaty M. M. , Biswas A., Asma M., EKİCİ M. , ...More

PHYSICS LETTERS A, vol.384, no.25, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 384 Issue: 25
  • Publication Date: 2020
  • Doi Number: 10.1016/j.physleta.2020.126456
  • Title of Journal : PHYSICS LETTERS A
  • Keywords: Solitons, Magneto-optic waveguide, Quadratic-cubic nonlinearity


This paper implements unified Riccati equation expansion scheme as well as extended auxiliary equation method to obtain bright, dark and singular solitons in magneto-optic waveguides. The quadratic-cubic form of nonlinear refractive index is the focus of the paper. These solitons emerge after a limiting value when the modulus of ellipticity approaches unity. (C) 2020 Elsevier B.V. All rights reserved.